<< Previous Issue Journal of the Korean Mathematical Society (Vol. 29, No. 2) Next Issue >>
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 225—436
Young's lattice and subspace lattice: jump number, greediness
Hyung Chan Jung
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 423—436
A relative mod $K$ Nielsen number
Moo Ha Woo and Hyang Kam Cho
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 409—422
Almost regular operators
Woo Young Lee and Chun In Choi
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 401—407
Strictly 2-convex linear 2-normed spaces
R. W. Freese, Y. J. Cho, and S. S. Kim
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 391—400
On the unitary groups $U_5(q)$
Won Sok Yoo and Seung Ahn Park
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 375—390
Existence of equilibrium in non-compact sets and its application
Sung Mo Im, Won Kyu Kim, and Dong Il Rim
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 361—373
A characterization of ruled real hypersurfaces in $P_n(gC)$
Young Jin Suh
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 351—359
Set-valued contractibility of hyperspaces
K. Hur, S. W. Lee, P. K. Lim, and C. J. Rhee
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 341—350
Cyclic coincidence theorems for acyclic multifunctions on convex spaces
Sehie Park
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 333—339
The Wiener integral over paths in abstract Wiener space
K. S. Ryu
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 317—331
On the discrete Galerkin methods for nonlinear integral equations
Young Choon Song
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 297—315
On the type of plane curve singularities analytically equivalent to the equation $z^n+y^k=0$ with $\gcd(n,k)=1$
Chunghyuk Kang
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 281—295
Pointwise decay estimates of solutions of the generalized Rosenau equation
Mi Ai Park
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 261—280
Weak-stability of $\frac{x}{\|x\|}$ and symmetries of liquid crystals
Dong Pyo Chi and Gie Hyun Park
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 251—260
Quotient mappings, Helly extensions, Hahn-Banach extensions, Tietze extensions, Lipschitz extensions, and best approximation
Sung Ho Park
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 239—250
$L\infty$ estimates of optimal order for Galerkin methods to second order hyperbolic differential equations
Mi-Ray Ohm
J. Korean Math. Soc. 1992 Vol. 29, No. 2, 225—238

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd